MathSciNet Relay Station
MathSciNet bibliographic data
MR2166753 17B67 (17B81 81R10)
Feigin, B.; Jimbo, M.; Kedem, R.; Loktev, S.; Miwa, T. Spaces of coinvariants and fusion product. I. From equivalence theorem to Kostka polynomials. Duke Math. J. 125 (2004), no. 3, 549–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement